# SDR CA110421008

- Difficulty date: April 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737
- Aircraft time: 10,395 hours
- Engine: Cfmint CFM567B27
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 441K821
- Condition: Separated
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE CREW ADVISED DISPATCH VIA ACARS OF AN AIR TURN BACK DUE TO LOSS OF THE SYS HYD.  AFTER AN UNEVENTFUL LANDING & RETURN TO THE GATE THE NR 3 TIRE WAS FOUND TO HAVE LOST IT.  RETREAD CAP & HYD FLUID HAD SPRAYED ALL OVER THE WW & LG AREAS.  CONTRACT MX INVESTIGATED & ADVISED THAT THE TIRE STILL APPEARED TO RETAIN ITS PRESS BUT SEVERAL HOURS LATER NO PRESS READING COULD BE OBTAINED.  UPON FURTHER INVESTIGATION THE FLUID LOSS WAS ATTRIBUTED TO THE LIBERATED TREAD IMPACTING & SPLITTING OPEN THE SYS SPOILER DOWN PRESS LINE.  AT THIS TIME REPAIRS & POSSIBLE FERRYING OF THE ACFT IS STILL IN PROGRESS.  FURTHER FOLLOW UP WITH THE TIRE & WHEEL SUPPLIER AS TO ROOT CAUSE WILL BE CARRIED OUT & UPDATES WILL BE PROVIDED AS THEY BECOME AVAILABLE.
